# SDR SWAA2022030223602

- Difficulty date: January 25, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 41,999 hours, 24,926 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CABIN FLOOR BEAM BS986 LBL43 TO RBL43 WL208.1. (MARKED) / REMOVED CORROSION ON AFT CABIN FLOOR BEAM BS 986 LBL 43 TO RBL 43 WL 208.1 IN A 1' X 1' REMOVED .035 ON L/H; REMOVED 1' X 1' REMOVED .030 ON R/H REPAIRED PER EA 1-A53-8241 REV 3
